# SDR USAA2010110392490

- Difficulty date: October 16, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Ring
- Part number: D57251317200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON RIGHT WING CLAMP RING FOR FUEL ACCESS DOOR 640GB BETWEEN WS 6699 TO WS 7316 & BETWEEN RIBS 12 TO RIB 13.  REPLACED RIGHT WING CLAMP RING FOR FUEL ACCESS DOOR 640GB BETWEEN WS 6699 TO WS 7316 & BETWEEN RIBS 12 TO RIB 13 IAW A320 SRM 51-72-11.
